# SDR ASAA2021071735428

- Difficulty date: July 17, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 949 hours, 433 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED ON TAXI OUT. GROUNDED - YES. TURNED OFF FOR 4 MINUTES, TURNED ON, LIGHT DIDNT RETURN.
